Results 1 to 11 of 11
  1. #1
    Epiphone84 is offline New Member
    Join Date
    Jul 2017
    Posts
    19

    Question Hey all, new guy to TRT here (Nebido)

    Hi, im a new member to this forum (altough i have been reading it for a few months)
    Basicly, i have next to me a bottle of Nebido 1000mg/4ml wich i picked up from the pharmacy, and my GP is gonna administer on the 11th of july.

    (photos of bloodworks at the end)

    So, about me: Im a 33 year old Norwegian. Been feeling not to great for the past 10 years. on and off work, never able to keep a job for very long. Last 3 years iv'e been home. Trying to hit the gym, but with the insanely low energy and long recovery after a light workout its been hard to motivate properly.

    Last 2 years i have been on SSRI and Cialis. The SSRI has litteraly been a lifesaver, but its a bandaid and not a fix the way i see it. As for the Cialis, well... sometimes it works most of the time not. It makes sense realy, since the libido has been on a fast downhill the last 10 years, reaching the point where its practicly 0 these days. Erection is poor at good days, morning wood i dont even remember what feels like having.

    When i got a new GP she ordered a routine check of hormones, wich came back with the note: Normal. Its in my nature to want to know everything, so i naturaly asked to see it my self. With a Testo of 10.8 (picture1) i asked to get a more tests done (picture2)
    The GP wich is 4 months old into the profession naturaly had very little to offer when it comes to hormones (and i cant realy blame her for that) put me up for an check at a urologist and a endo) The appointment for urologist i got pretty fast, a nice old lady at the hospital. She squeezed my balls and said everything looked normal. I then told her about my symptoms and bloodwork. From reading horror stories about people having a hard time getting on TRT with alot worse bw than me, i was pretty surprised when she said: lets try some Testo and see what happens..

    So to sum up:
    - No enery
    - Brain fog
    - Tested for 135IQ in my youth (now feels like 80-90...)
    - No libido
    - Weak erections at best (even with daily 5mg Cialis)
    - Muscle feaver from walking the stairs from basement too the second floor.
    - Added weight lately (hips, belly and tits...) Im 186 82kg btw.

    So, is this viable? i would love some input from you guys who i trust more than my GP
    Attached Thumbnails Attached Thumbnails Hey all, new guy to TRT here (Nebido)-picture1.jpg   Hey all, new guy to TRT here (Nebido)-picture2.jpg  

  2. #2
    hammerheart is offline Knowledgeable Member
    Join Date
    May 2016
    Location
    Surrounded by wolves
    Posts
    4,527
    That's some good luck you got there indeed.

    Your numbers are in the sub-normal range. At your age, that means you are likely to fall below soon on the way, so it would be wise, also considering your symptoms, to do this now before it gets any worse. Trust me in that low T brain fog can get very, very bad.

    They are poor levels to have at 33 anyway.

    I must also add though that SSRI are notorious for sexual dysfunction being a common side.

    Nebido is a great solution for low T, it takes some time to dial in fully but it's worth it. Just like the producer (Bayer) advise a booster pin at six weeks mark will help it gear in faster.

  3. #3
    Epiphone84 is offline New Member
    Join Date
    Jul 2017
    Posts
    19
    Thanks for the input. My GP warned me about the effects of SSRI when it comes to SD, but it was faaar from good before i started on them too.
    My second injection is set for week 10, should i give it a try to convince the GP to set it at 6 instead?

    And again, thanks for the reply!

  4. #4
    hammerheart is offline Knowledgeable Member
    Join Date
    May 2016
    Location
    Surrounded by wolves
    Posts
    4,527
    Quote Originally Posted by Epiphone84 View Post
    Thanks for the input. My GP warned me about the effects of SSRI when it comes to SD, but it was faaar from good before i started on them too.
    My second injection is set for week 10, should i give it a try to convince the GP to set it at 6 instead?

    And again, thanks for the reply!
    This very information is also printed on the leaflet, just hand it to her and point it out.

  5. #5
    Epiphone84 is offline New Member
    Join Date
    Jul 2017
    Posts
    19
    Had the first shoot today, hurt like a motherf... It was the first time my GP did one of these. Now i just sit back and wait/hope for improvements i guess

  6. #6
    hammerheart is offline Knowledgeable Member
    Join Date
    May 2016
    Location
    Surrounded by wolves
    Posts
    4,527
    It shouldn't have, poor pin technique that is.

    You best arm yourself with some patience, it takes time to see results.

  7. #7
    Epiphone84 is offline New Member
    Join Date
    Jul 2017
    Posts
    19
    So, its now 3 weeks since my first injection. And an issue has occured.. I dont know if its related to the injection or just plain coincidence, but a few days ago i got a pretty big rash (and the area seems hard) around / near the injection site. so my question would be: could this be an allergic reaction?

  8. #8
    anoxicblaze's Avatar
    anoxicblaze is offline Associate Member
    Join Date
    Mar 2015
    Posts
    260
    Just a quick post to say that after about 8 weeks on Test E- 75mg x2 a week, I went from zero erections to having an aching penis due to it being hard in my sleep for hours. I'm happy about that. I'm also coming off the top legal dose of an SSRI, which fucked me up.


    Sent from my iPhone using Tapatalk

  9. #9
    hammerheart is offline Knowledgeable Member
    Join Date
    May 2016
    Location
    Surrounded by wolves
    Posts
    4,527
    Quote Originally Posted by Epiphone84 View Post
    So, its now 3 weeks since my first injection. And an issue has occured.. I dont know if its related to the injection or just plain coincidence, but a few days ago i got a pretty big rash (and the area seems hard) around / near the injection site. so my question would be: could this be an allergic reaction?
    Three weeks later? Sounds unlikely to me. Maybe you got your ass biten by a mosquito, or something?

    Quote Originally Posted by anoxicblaze View Post
    Just a quick post to say that after about 8 weeks on Test E- 75mg x2 a week, I went from zero erections to having an aching penis due to it being hard in my sleep for hours. I'm happy about that. I'm also coming off the top legal dose of an SSRI, which fucked me up.
    That's good you are having those. Double good you are dropping the SSRI.

  10. #10
    Epiphone84 is offline New Member
    Join Date
    Jul 2017
    Posts
    19
    A friend of mine (who is a nurse at an oldfolks home) was thinking the itch and the hard area could be from the needle not been inserted deep enough? does that sound plausible?

  11. #11
    Epiphone84 is offline New Member
    Join Date
    Jul 2017
    Posts
    19
    A smal update: its now been 4 weeks since my first injection. At around week two i started to feel a big difference when it comes too "morning wood" Erections and a general sexual desire. I also felt better over all. This lasted for about 1 week. Now i feel im getting to where i was before the injection.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •